# SDR CALA0000365

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 44,675 hours, 20,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE LOWER LOBE EXTERNAL SKIN AT E&E EQUIPMENT COOLING EXHAUST AFT END, STA 360.  REPAIRED IAW ECRA 5330-02894.
